# SDR CALA2022121903437

- Difficulty date: December 19, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N58101
- Make and model: Boeing 757224
- Aircraft serial: 27291
- Aircraft time: 108,057 hours, 23,136 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Outflow Valve
- Part number: NA
- Condition: Inoperative
- Location: Rt Pack
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

CABIN  ALT EICAS AT  FL400. RT PACK OFF AUTO 1-2  CONTROLLER INOP. OVBD EX VAL STATUS DECLARE AN EMERGENCY.  OUTFLOW VALVE WAS REPLACED AND AMM 05-51-24 PROCEDURE PERFORMED OPS CK GOOD PRESSURE HOLDS PER AMM CALLOUT.
